# SDR COMA2009110950208

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 33,948 hours, 29,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R5311136
- Condition: Cracked
- Location: Fuselage
- Part time: 33,948 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CRACKED AT FS 280.00 RBL 12.  REPAIRED FLOORBEAM IAW REO 601R-53-11-136.
